About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 785141, 12 pages
http://dx.doi.org/10.1155/2013/785141
Research Article

Stability Analysis for Impulsive Stochastic Reaction-Diffusion Differential System and Its Application to Neural Networks

1Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China
2Training Department, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 26 March 2013; Revised 28 June 2013; Accepted 12 July 2013

Academic Editor: Debasish Roy

Copyright © 2013 Yanke Du et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanke Du, Yanlu Li, and Rui Xu, “Stability Analysis for Impulsive Stochastic Reaction-Diffusion Differential System and Its Application to Neural Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 785141, 12 pages, 2013. doi:10.1155/2013/785141